# SDR FDEA202204110921

- Difficulty date: April 11, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N161FE
- Make and model: Boeing 767
- Aircraft serial: 43553
- Aircraft time: 6,736 hours, 3,220 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 114T251113
- Condition: Cracked
- Location: 521
- Component: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

LH WING OUTB FIXED LEADING EDGE FORMER IS CRACKED AT RIB #13 (MARKED) REMOVED AND REPLACED THE LEFT WING OUTBD FIXED L/E NOSE FORMER AND ATTACH   ANGLE AT OSS 499 IAW BAC DWG 114T2161, REV. - AND FEDEX EA H-5720-T0367791-P1, TITLE:   WING-SECONDARY WING STRCT - FIELD SERVICE EVALUATION, LH WING OSS 441 AND OSS 499,   RH WING OSS 499 AND OSS 565, LEADING EDGE NOSE FORMER AND ATTACH ANGLE   REPLACEMENT
